# SDR UHLA2011071000237

- Difficulty date: July 10, 2011
- Submitted: July 15, 2011
- Operation: Air carrier
- Aircraft: N639RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000057
- Aircraft time: 18,846 hours, 11,754 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indication Sys
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR DISARM INDICATION DOES NOT SHOW COMPLETELY GREEN.  ADJUSTED L1 DOOR DISARM INDICATION IAW EMB 170 MM 52-11-40.  OPS CHECK GOOD.
